Items where Creator is "Khukhro, Evgeny"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Final Publication Date | No Grouping
Number of items: 71.

Article

Khukhro, E. I. and Shumyatsky, P. (2017) Almost Engel compact groups. Journal of Algebra . ISSN 0021-8693

Khukhro, Evgeny and Shumyatsky, Pavel (2017) Engel-type subgroups and length parameters of finite groups. Israel Journal of Mathematics . ISSN 0021-2172

Khukhro, E. I. and Makarenko, N. Yu. and Shumyatsky, P. (2017) Finite groups and Lie rings with an automorphism of order 2n. Proceedings of the Edinburgh Mathematical Society . ISSN 0013-0915

Khukhro, Evgeny and Shumyatsky, Pavel (2017) Length-type parameters of finite groups with almost unipotent automorphisms. Doklady Mathematics . ISSN 1064-5624

Khukhro, E. I. and Shumyatsky, P. (2016) Almost Engel finite and profinite groups. International Journal of Algebra and Computation, 26 (5). pp. 973-983. ISSN 0218-1967

Khukhro, Evgeny and Makarenko, N. Y. and Shumyatsky, P. (2016) Locally finite groups containing a 2 -element with Chernikov centralizer. Monatshefte für Mathematik, 179 (1). pp. 91-97. ISSN 0026-9255

Khukhro, Evgeny and Shumyatsky, P. (2015) On the length of finite factorized groups. Annali di Matematica Pura ed Applicata, 194 (6). pp. 1775-1780. ISSN 0373-3114

Khukhro, E. I. and Shumyatsky, P. (2015) On the length of finite groups and of fixed points. Proceedings of the American Mathematical Society, 143 (9). pp. 3781-3790. ISSN 0002-9939

Khukhro, E. I. and Makarenko, N. Yu. (2015) Finite p-groups with a Frobenius group of automorphisms whose kernel is a cyclic p-group. Proceedings of the American Mathematical Society, 143 (5). pp. 1837-1848. ISSN 0002-9939

Khukhro, E. I. (2015) On finite soluble groups with almost fixed-point-free automorphisms of non-coprime order. Siberian Mathematical Journal, 56 (3). pp. 541-548. ISSN 0037-4466

Khukhro, E. I. and Shumyatsky, P. (2015) Nonsoluble and non-p-soluble length of finite groups. Israel Journal of Mathematics, 207 (2). pp. 507-525. ISSN 0021-2172

Khukhro, E. I. and Shumyatsky, P. (2014) Words and pronilpotent subgroups in profinite groups. Journal of the Australian Mathematical Society, 97 (3). pp. 343-364. ISSN 1446-7887

Ercan, Gulin and Guloglu, Ismail Suayip and Khukhro, Evgeny (2014) Frobenius-like groups as groups of automorphisms. Turkish Journal of Mathematics, 38 (6). pp. 965-976. ISSN 1300-0098

Khukhro, Evgeny (2014) Nonsoluble length of finite groups. Algebra and Logic, 53 (5). ISSN 0002-5232

Ercan, Gulin and Guloglu, Ismail S. and Khukhro, Evgeny (2014) Derived length of a Frobenius-like kernel. Journal of Algebra, 412 . pp. 179-188. ISSN 0021-8693

Ercan, G. and Guloglu, I. and Khukhro, Evgeny (2014) Rank and order of a finite group admitting a Frobenius-like group of automorphisms. Algebra and Logic, 53 (3). pp. 258-265. ISSN 0002-5232

Khukhro, Evgeny and Makarenko, Natalia and Shumyatsky, Pavel (2014) Frobenius groups of automorphisms and their fixed points. Forum Mathematicum, 26 (1). pp. 73-112. ISSN 0933-7741

Khukhro, Evgeny and Makarenko, N Yu. (2013) Finite groups and Lie rings with a metacyclic Frobenius group of automorphisms. Journal of Algebra, 386 . pp. 77-104. ISSN 0021-8693

Khukhro, Evgeny (2013) Rank and order of a finite group admitting a Frobenius group of automorphisms. Algebra and Logic, 52 (1). pp. 72-78. ISSN 0002-5232

Khukhro, Evgeny (2013) Counterexamples to a rank analog of the Shepherd-Leedham-Green-Mckay theorem on finite p-groups of maximal nilpotency class. Siberian Mathematical Journal, 54 (1). pp. 173-183. ISSN 0037-4466

Makarenko, N. Y. and Khukhro, Evgeny (2013) Lie algebras admitting a metacyclic Frobenius group of automorphisms. Siberian Mathematical Journal, 54 (1). pp. 99-113. ISSN 0037-4466

Khukhro, Evgeny (2012) Fitting height of a finite group with a Frobenius group of automorphisms. Journal of Algebra, 366 . pp. 1-11. ISSN 0021-8693

Khukhro, Evgeny (2012) Automorphisms of finite p-groups admitting a partition. Algebra and Logic, 51 (3). pp. 264-277. ISSN 0002-5232

Khukhro, Evgeny (2012) On p-soluble groups with a generalized p-central or powerful sylow p-subgroup. International Journal of Group Theory, 1 (2). pp. 51-57. ISSN 2251-7650

Khukhro, Evgeny and Shumyatsky, P. (2011) Nilpotency of finite groups with Frobenius groups of automorphisms. Monatshefte fur Mathematik, 163 (4). pp. 461-470. ISSN 0026-9255

Makarenko, N. Y. and Khukhro, E. I. and Shumyatsky, P. (2011) Fixed points of Frobenius groups of automorphisms. Doklady Mathematics, 83 (2). pp. 152-154. ISSN 1064-5624

Khukhro, Evgeny (2011) Nilpotent length of a finite group admitting a frobenius group of automorphisms with fixed-point-free kernel. Algebra and Logic, 49 (6). pp. 551-560. ISSN 0002-5232

Khukhro, Evgeny (2010) Fixed points of the complements of Frobenius groups of automorphisms. Siberian Mathematical Journal, 51 (3). pp. 552-556. ISSN 0037-4466

Khukhro, E. I. and Klyachko, A. A. and Makarenko, N. Y. and Melnikova, Yu. B. (2009) Automorphism invariance and identities. Bulletin of the London Mathematical Society, 41 (5). pp. 804-816. ISSN 0024-6093

Khukhro, E. I. (2009) On solubility of groups with bounded centralizer chains. Glasgow Mathematical Journal, 51 (1). pp. 49-54. ISSN 0017-0895

Khukhro, E. I. (2008) Graded Lie rings with many commuting components and an application to 2-Frobenius groups. Bulletin of the London Mathematical Society, 40 (5). pp. 907-912. ISSN 0024-6093

Khukhro, E. I. and Makarenko, N. Yu. (2008) Automorphically-invariant ideals satisfying multilinear identities, and group-theoretic applications. Journal of Algebra, 320 (4). pp. 1723-1740. ISSN 0021-8693

Khukhro, E. I. (2007) Automorphisms of prime order almost regular in the sense of rank. Doklady Mathematics, 76 (2). pp. 686-688. ISSN 1064-5624

Khukhro, E. I. and Makarenko, N. Y. (2007) Large characteristic subgroups satisfying multilinear commutator identities. Journal of the London Mathematical Society, 75 (3). pp. 635-646. ISSN 0024-6107

Makarenko, N. Yu. and Khukhro, E. I. (2007) Large characteristic subgroups satisfying multilinear commutator identities. Doklady Mathematics, 75 (1). pp. 112-114. ISSN 1064-5624

Khukhro, E. I. and Shumyatsky, P. (2006) Lie algebras with almost constant-free derivations. Journal of Algebra, 306 (2). pp. 544-551. ISSN 0021-8693

Makarenko, N. Yu. and Khukhro, E. I. (2006) Finite groups with an almost regular automorphism of order four. Algebra and Logic, 45 (5). pp. 326-343. ISSN 0002-5232

Khukhro, E. I. and Mazurov, V. D. (2006) Finite groups with an automorphism of prime order whose centralizer has small rank. Journal of Algebra, 301 (2). pp. 474-492. ISSN 0021-8693

Mazurov, V. D. and Khukhro, E. I. (2005) Groups possessing automorphisms of prime orders with centralizers of bounded rank. Doklady Mathematics, 71 (3). pp. 454-456. ISSN 1064-5624

Makarenko, N. Yu. and Khukhro, E. I. (2004) Almost solubility of Lie algebras with almost regular automorphisms. Journal of Algebra, 277 (1). pp. 370-407. ISSN 0021-8693

Makarenko, N. Y. and Khukhro, E. I. (2004) Almost solubility of Lie algebras with a variable limit of integration. Doklady Akademii Nauk, 393 (1). pp. 18-19. ISSN 0869-5652

Makarenko, N. Yu. and Khukhro, E. I. (2003) Almost solvability of lie algebras with almost regular automorphisms. Doklady Mathematics, 68 (3). pp. 325-326. ISSN 1064-5624

Borovik, A. V. and Khukhro, E. I. and Myasnikov, A. G. (2003) The Andrews-Curtis conjecture and black box groups. International Journal of Algebra and Computation, 13 (4). pp. 415-436. ISSN 0218-1967

Khukhro, E. I. and Makarenko, N. Yu. (2003) Lie rings with almost regular automorphisms. Journal of Algebra, 264 (2). pp. 641-664. ISSN 0021-8693

Makarenko, N. Yu. and Khukhro, Evgeny (2003) Groups with largely splitting automorphisms of orders three and four. Algebra and Logic, 42 (3). pp. 165-176. ISSN 0002-5232

Khukhro, E. I. (2003) Lie rings with almost regular automorphisms. Doklady Mathematics, 67 (1). pp. 34-35. ISSN 1064-5624

Khukhro, E. I. (2002) Finite groups of bounded rank with an almost regular automorphism of prime order. Siberian Mathematical Journal, 43 (5). pp. 955-962. ISSN 0037-4466

Khukhro, E. I. (2001) On solvability of lie rings with an automorphism of finite order. Siberian Mathematical Journal, 42 (5). pp. 996-1000. ISSN 0037-4466

Khukhro, E. I. (2001) On a question of G. Glauberman about a replacement theorem for finite p-groups. Journal of Algebra, 241 (1). pp. 247-258. ISSN 0021-8693

Khukhro, E. I. (2000) p-groups of automorphisms of Abelian p-groups. Algebra and Logic, 39 (3). pp. 207-214. ISSN 0002-5232

Khukhro, E. I. (2000) Finite soluble and nilpotent groups with a restriction on the rank of the centralizer of an automorphism of prime order. Siberian Mathematical Journal, 41 (2). pp. 373-388. ISSN 0037-4466

Hassani, Akbar and Khayaty, Mehdi and Khukhro, E. I. and Praeger, Cheryl E. (1999) Transitive permutation groups with bounded movement having maximal degree. Journal of Algebra, 214 (1). pp. 317-337. ISSN 0021-8693

Khukhro, E. I. and Shumyatsky, P. (1999) Bounding the exponent of a finite group with automorphisms. Journal of Algebra, 212 (1). pp. 363-374. ISSN 0021-8693

Makarenko, N.Yu. and Khukhro, E. I. (1998) Lie rings admitting an automorphism of order 4 with few fixed points. II. Algebra and Logic, 37 (2). pp. 78-91. ISSN 0002-5232

Khukhro, E. I. and Smith, H. (1998) Locally finite groups with all subgroups normal-by-(finite rank). Journal of Algebra, 200 (2). pp. 701-717. ISSN 0021-8693

Khukhro, E. I. (1997) On a generalization of the Hughes subgroup. Siberian Mathematical Journal, 38 (6). pp. 1241-1243. ISSN 0037-4466

Cutolo, G. and Khukhro, E. I. and Lennox, J. C. and Wiegold, J. and Rinauro, S. and Smith, H. (1997) Finite core-pp-groups. Journal of Algebra, 188 (2). pp. 701-719. ISSN 0021-8693

Makarenko, N. Yu. and Khukhro, E. I. (1996) Nilpotent groups admitting an almost regular automorphism of order four. Algebra and Logic, 35 (3). pp. 176-187. ISSN 0002-5232

Khukhro, E. I. (1992) Nilpotency in varieties of groups with operators. Mathematical Notes of the Academy of Sciences of the USSR, 50 (2). pp. 869-871. ISSN 0001-4346

Khukhro, E. I. (1989) Construction of finite p-groups that admit partitions. Siberian Mathematical Journal, 30 (6). pp. 1010-1019. ISSN 0037-4466

Khukhro, E. I. (1989) A comment on periodic compact groups. Siberian Mathematical Journal, 30 (3). pp. 493-496. ISSN 0037-4466

Khukhro, E. I. (1987) Hughes problem for finite p-groups. Algebra and Logic, 26 (5). pp. 398-401. ISSN 0002-5232

Khukhro, E. I. (1987) Nilpotent periodic groups with almost-regular automorphism of prime order. Algebra and Logic, 26 (4). pp. 299-310. ISSN 0002-5232

Khukhro, E. I. (1986) Finite p-groups that are close to groups of prime period. Algebra and Logic, 25 (2). pp. 143-153. ISSN 0002-5232

Khukhro, E. I. (1980) Nilpotency of solvable groups admitting a splitting automorphism of prime order. Algebra and Logic, 19 (1). pp. 77-84. ISSN 0002-5232

Khukhro, E. I. (1979) Verbal commutativity and fixed points of p-automorphisms of finite p-groups. Mathematical Notes of the Academy of Sciences of the USSR, 25 (4). pp. 262-265. ISSN 0001-4346

Khukhro, E. I. (1978) Finite groups of period pαqβ. Algebra and Logic, 17 (6). pp. 473-482. ISSN 0002-5232

Khukhro, E. I. (1978) A solvable group admitting a regular splitting automorphism of prime order is nilpotent. Algebra and Logic, 17 (5). pp. 402-406. ISSN 0002-5232

Khukhro, E. I. (1976) Fixed points of P-automorphisms of finite P-groups. Algebra and Logic, 14 (6). pp. 417-420. ISSN 0002-5232

Book or Monograph

Khukhro, Evgeny (1997) p-automorphisms of finite p-groups. London Mathematical Society lecture notes series, 246 . Cambridge University Press. ISBN 9780521597173, 9781107372078

Khukhro, Evgeny I. (1993) Nilpotent groups and their automorphisms. De Gruyter Expositions in Mathematics . de Gruyter verlag, Berlin. ISBN 3110136724

This list was generated on Fri Nov 17 22:58:38 2017 GMT.